# SDR ABXA000066

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3926046505N
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FORWARD LOWER CARGO DOOR END FITTING CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-1 AND 51-30-5.
